# SDR LR7A2022110703228

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 68,898 hours, 34,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T40050
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5321, FOUND LH AFT FUSELAGE SKIN DENTED AT FS903-928, LBL62, WL210-220. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR#0620.  / PSE# 53-50-06, AD 2012-06-09
